# SDR MASA200400146

- Difficulty date: March 17, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 2,855 hours, 2,079 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: 10077
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY FOR GEAR DISAGREE IN THE AIR. GEAR WAS LOWERED MANUALLY AND THE PLANE LANDED WITHOUT FURTHER PROBLEMS. MX REPLACED THE GEAR HANDLE AND THE SELECTOR VALVE. OP CHECKS GOOD ON TEST FLIGHT.  NOMEN: GEAR HANDLE P/N 7-45502-3 S/N UNK.
